# SDR AALA20090424TUL46

- Difficulty date: April 16, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74023
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 HAS DEEP CORROSION AT STA 204.  REPLACED SEAT TRACK NR 5 FROM STA 200 - STA 247 PER SRM 51-30 AND SRM 53-05-00 FIG 4.
